Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

High BP. Taking Candesar, arbitel, amlong, ecospirin. Help?

Hi doctor, I am a high BP patient and was taking the following medicines: Candesar 8 mg 1-0-1, Arbitel-H 40 + 12.5 1-0-0, Amlong 5 mg 0-0-1 and Ecosprin 75 mg 1-0-0. Now, unfortunately Candesar has disappeared from the market. Doctor has advised me to increase the dose of Arbitel-H to 80 mg in place of Candesar, other medicines remaining the same. I would very much appreciate if you please advise your comments. Regards, Monoj Sharma
Asked On : Sat, 16 Mar 2013
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Arbitel -H is a combination of Telmisartan and Hydro Chloro Thiazide.
Candesar is candesartan

You were taking two different sartans (same family / similar mode of action) till now
Lately changed to proper dose of one sartan!
It is very good indeed / better than previous regime!
Keep it up

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Hi Manoj,
Welcome to HCM,
After going through your history ,you are having Essential Hypertension and taking medicines to control the Blood pressure the Candesar and Arbitel belong to same group of drug that is ARBs ( Angiotensin receptor blockers) so do not worry at all and you can safely increase the dose to 80 mg it is more important to have well controlled Blood pressure.
I presume that your BP is resistant one as it requires multiple drugs to keep it under control please take your medicines regularly and follow up with doctor regularly.
Take less salt
By chance if there is use of alcohol or tobacco please stop both.
Take care
Good Luck.
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor